Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Spotting after discontinued menstruation for two years. Done Pelvic, vaginal ultrasound, endometrial biopsy. Reason?

I am 56 years old and have not had a period in 2 years. Six weeks ago I started spotting and contacted my doctor. I had a pelvic and viginal ultrasound performed along with an endrometrial biopsy . The results showed that my uterine lining thickness was 4.7 and that I have 2 large fibroids . The biopsy was inconclusive. I started spotting again and, to me, it seems as if I am having a period. Can what I am experiencing actually be a period after not having one for 2 years at 56?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
you are getting post menopausal bleeding, usually fibroids decrease in size following menopause, better to get D & C or fractional curettage of uterus done again to rule out endometrial hyperplasia, there are other causes for bleeding, could be a senile vaginitis. in that case need to take antibiotic for it.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor